Alert archive / Colorado / Red Flag Warnings in 2006

Red Flag Warning 16, NWS Pueblo, CO

April 13, 200618 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Apr 13, 2006, 3:02 AM MDT for 18 counties in Colorado. It took effect at Apr 13, 2006, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2006, 3:02 AM MDT (09:02 UTC)
In effect from
Apr 13, 2006, 10:00 AM MDT
Expired
Apr 13, 2006, 9:00 PM MDT
In force
11 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Baca County, CO, Bent County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3352 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPUB 130902
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
302 AM MDT THU APR 13 2006

...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES
221...222...AND 224 THROUGH 237...WHICH INCLUDES THE SAN LUIS
VALLEY...ALL OF THE SOUTHEAST PLAINS...AND THE SOUTHEAST MOUNTAINS
BELOW 9000 FEET...FROM 10 AM UNTIL 9 PM TODAY...FOR VERY LOW
HUMIDITIES...HAINES VALUES OF 5 OR 6...BREEZY CONDITIONS...VERY
DRY FUELS AND DROUGHT CONDITIONS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING. 
HIGH PRESSURE ALOFT WILL RESULT IN VERY WARM TEMPERATURES AND DRY
CONDITIONS TODAY...ALONG WITH SOME AREAS OF BREEZY CONDITIONS...WHICH
WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS.

COZ221-222-224>237-140115-
/O.UPG.KPUB.FW.A.0013.060413T1600Z-060414T0300Z/
/O.NEW.KPUB.FW.W.0016.060413T1600Z-060414T0300Z/
TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SAN LUIS VALLEY-
SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
302 AM MDT THU APR 13 2006

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT TODAY ACROSS THE
SOUTHEAST PLAINS...THE SAN LUIS VALLEY AND OVER THE SOUTHEAST
MOUNTAINS BELOW 9000 FEET. HAINES INDICES THIS AFTERNOON ARE
EXPECTED TO BE 5 OR 6. THESE CONDITIONS...COMBINED WITH THE VERY
WARM TEMPERATURES...LONG TERM DROUGHT CONDITIONS AND CRITICAL
FUELS...WILL LEAD TO EXTREME FIRE WEATHER CONDITIONS. THE WINDS MAY
ALSO POSE A PROBLEM IN THE SAN LUIS VALLEY...OVER THE SOUTHEAST
MOUNTAINS AND ADJACENT AREAS...AND ALONG THE INTERSTATE 25
CORRIDOR. WINDS IN THESE AREAS WILL LIKELY BE 15 TO 25 MPH WITH
SOME GUSTS OF 30 TO 35 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS85 KPUB 130911
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
311 AM MDT THU APR 13 2006

...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES
221...222...AND 224 THROUGH 237...WHICH INCLUDES THE SAN LUIS
VALLEY...ALL OF THE SOUTHEAST PLAINS...AND THE SOUTHEAST MOUNTAINS
BELOW 9000 FEET...FROM 10 AM UNTIL 9 PM TODAY...FOR VERY LOW
HUMIDITIES...HAINES VALUES OF 5 OR 6...BREEZY CONDITIONS...VERY
DRY FUELS AND DROUGHT CONDITIONS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING. 
HIGH PRESSURE ALOFT WILL RESULT IN VERY WARM TEMPERATURES AND DRY
CONDITIONS TODAY...ALONG WITH SOME AREAS OF BREEZY CONDITIONS...WHICH
WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS.

COZ221-222-224>237-140115-
/O.UPG.KPUB.FW.A.0013.060413T1600Z-060414T0300Z/
/O.NEW.KPUB.FW.W.0016.060413T1600Z-060414T0300Z/
TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SAN LUIS VALLEY-
SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
311 AM MDT THU APR 13 2006

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT TODAY ACROSS THE
SOUTHEAST PLAINS...THE SAN LUIS VALLEY AND OVER THE SOUTHEAST
MOUNTAINS BELOW 9000 FEET. HAINES INDICES THIS AFTERNOON ARE
EXPECTED TO BE 5 OR 6. THESE CONDITIONS...COMBINED WITH THE VERY
WARM TEMPERATURES...LONG TERM DROUGHT CONDITIONS AND CRITICAL
FUELS...WILL LEAD TO EXTREME FIRE WEATHER CONDITIONS. THE WINDS MAY
ALSO POSE A PROBLEM IN THE SAN LUIS VALLEY...OVER THE SOUTHEAST
MOUNTAINS AND ADJACENT AREAS...AND ALONG THE INTERSTATE 25
CORRIDOR. WINDS IN THESE AREAS WILL LIKELY BE 15 TO 25 MPH WITH
SOME GUSTS OF 30 TO 35 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPUB 132049
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
249 PM MDT THU APR 13 2006

...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 221...222...
AND 224 THROUGH 237...WHICH INCLUDES THE SAN LUIS VALLEY...ALL OF
THE SOUTHEAST PLAINS...AND THE SOUTHEAST MOUNTAINS BELOW
9000 FEET...UNTIL 9 PM TODAY...FOR VERY LOW HUMIDITIES...HAINES
VALUES OF 5 OR 6...BREEZY CONDITIONS...VERY DRY FUELS AND DROUGHT
CONDITIONS...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...IS CONTINUING THE RED FLAG
WARNING. HIGH PRESSURE ALOFT HAS RESULTED IN VERY WARM
TEMPERATURES AND DRY CONDITIONS...AND ALONG WITH BREEZY
CONDITIONS...HAS LED TO CRITICAL FIRE WEATHER CONDITIONS.

COZ221-222-224>237-140300-
/O.CON.KPUB.FW.W.0016.000000T0000Z-060414T0300Z/
TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SAN LUIS VALLEY-
SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
249 PM MDT THU APR 13 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

RELATIVE HUMIDITIES CONTINUED TO HOVER BELOW 15 PERCENT THIS
AFTERNOON ACROSS THE SOUTHEAST PLAINS...THE SAN LUIS VALLEY AND
OVER THE SOUTHEAST MOUNTAINS BELOW 9000 FEET. HAINES INDICES THIS
AFTERNOON ARE AT 5 OR 6...INDICATING VERY UNSTABLE CONDITIONS. COMBINED
WITH THE VERY WARM TEMPERATURES...LONG TERM DROUGHT CONDITIONS AND
CRITICAL FUELS...THIS HAS LED TO EXTREME FIRE WEATHER CONDITIONS. THE
WINDS MAY ALSO POSE A PROBLEM IN THE SAN LUIS VALLEY...OVER THE
SOUTHEAST MOUNTAINS AND ADJACENT AREAS...AND ALONG THE INTERSTATE
25 CORRIDOR. WINDS IN THESE AREAS WILL LIKELY BE 15 TO 25 MPH WITH
SOME GUSTS OF 30 TO 35 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPUB 140258
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
858 PM MDT THU APR 13 2006

...RED FLAG WARNING FOR SOUTHEAST COLORADO WILL EXPIRE AT 9 PM MDT...

.THE UPPER-LEVEL RIDGE RESPONSIBLE FOR THE VERY WARM AND DRY
CONDITIONS THIS AFTERNOON WILL MOVE TO THE EAST TONIGHT. RELATIVE
HUMIDITIES WILL CONTINUE TO RISE TONIGHT WHILE WINDS ARE EXPECTED
TO CONTINUE TO DIMINISH.

COZ221-222-224>237-140400-
/O.EXP.KPUB.FW.W.0016.000000T0000Z-060414T0300Z/
TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SAN LUIS VALLEY-
SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-
BACA COUNTY-
858 PM MDT THU APR 13 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING.
CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER ANTICIPATED.
CONDITIONS WILL REMAIN WARM AND DRY EAST OF THE DIVIDE ON
FRIDAY...BUT WINDS ARE EXPECTED TO BE GENERALLY LIGHT. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 12, 3:18 PM MDT, 11 hours 44 minutes earlier.

Area forecast discussion, Apr 12, 3:18 PM MDT, 11 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT WED APR 12 2006

...CORRECTED TO ADD HEADLINE SECTION...

.SHORT TERM...
(TONIGHT AND THURSDAY)

...VERY WARM AND DRY WEATHER TO CONTINUE ON THURSDAY...

MUCH OF THE SOUTHERN PLAINS AND ROCKIES REMAINS CLOUD-FREE THIS
AFTERNOON...AS A STRONG RIDGE CONTINUES TO BUILD OVER THE REGION.
H7 TEMPS WILL RISE ANOTHER 5 DEGREES OR SO OVERNIGHT...SO EVEN WITH
CLEAR SKIES AND LIGHT WINDS WILL STILL SEE A FAIRLY MILD
NIGHT...PARTICULARLY IN THE MOUNTAINS.

FIRE WX CONCERNS ARE MAIN STORY THURSDAY. WINDS WILL BEGIN TO PICK
UP AS A WEAK LEE TROUGH DEVELOPS...ALTHOUGH SOME CONCERN EXISTS
WHETHER WINDS WILL STRENGTHEN TO REACH CRITICAL LEVELS.
HOWEVER...FUELS REMAIN EXTREMELY DRY PARTICULARLY OVER THE S FRONT
RANGE. MODERATE WEST WINDS WILL COMBINE WITH THE STRONG RIDGE TO
RESULT IN VERY LOW RH VALUES...PROBABLY IN THE SINGLE DIGITS OVER
MUCH OF THE REGION. CALCULATED HAINES INDEX IS A 6 FOR MOST OF THE
DISTRICT. SO...GIVEN THE VERY DRY AND WARM CONDITIONS EXPECTED WILL
ISSUE A FIRE WX WATCH FOR MOST OF SE COLORADO...INCLUDING THE SAN
LUIS VALLEY WHERE WINDS MAY BE SLIGHTLY STRONGER THURSDAY.

OTHER FORECAST ISSUE IN SHORT TERM WILL BE THE VERY HIGH AFTERNOON
TEMPS TOMORROW. MOS SUGGESTS RECORD OR NEAR RECORD VALUES OVER THE
PLAINS...WHERE RECORDS FOR TOMORROW ARE 81 AND 88 FOR KCOS AND KPUB
RESPECTIVELY. MOS IS NOTORIOUS FOR DOING POORLY ON EXTREME EVENTS
HOWEVER...AND MODEL LOW LEVEL TEMPS DO NOT SUPPORT RECORDS BEING
BROKEN. WOULD HAVE TO MIX OUT ABOVE 600 MB TO REACH THE HIGH 80S.
WHILE THIS IS NOT OUT OF THE QUESTION...WILL PLAY IT CONSERVATIVE
AND GO WITH HIGHS A FEW DEGREES BELOW MOS...STILL VERY WARM AT LOW
TO MID 80S. ROSE

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)

AWIPS UPGRADE HAS LIMITED THE TIME AVAILABLE TO EXAMINE THE
FORECAST TODAY...FORTUNATELY LITTLE IN THE WAY OF WEATHER CONCERNS
THE NEXT SEVERAL DAYS AS GENERALLY DRY AND WARM PATTERN CONTINUES.
WARMED TEMPS UP SLIGHTLY FOR FRIDAY...WITH INCREASING SOUTHWEST
FLOW AHEAD OF EJECTING WRN UPPER TROUGH. BREEZY TO LOCALLY WINDY
CONDITIONS EXPECTED TO CONTINUE...WITH HIGHEST WINDS OVER THE
MOUNTAINS AND OUT ALONG THE LEE TROUGH NEAR THE KS BORDER. UPPER
TROUGH SWINGS THROUGH FRIDAY NIGHT AND SATURDAY...WITH AT LEAST
SCATTERED SHOWERS ALONG AND WEST OF THE CONT DIVIDE. NOT LOOKING
VERY FAVORABLE FOR PRECIP OVER THE EASTERN MOUNTAINS AND
PLAINS...AS WEAKENING TROUGH WILL PASS WELL NORTH OF THE
AREA...KEEPING DRY WEST TO SOUTHWEST FLOW IN PLACE. WITH UPPER JET
OVERHEAD AND DEEP MIXING...MAY NEED A FIRE WEATHER HIGHLIGHT FOR
SATURDAY FOR MUCH OF THE EAST...ALTHOUGH CONDITIONS WILL IMPROVE
BY LATE SAT AFTERNOON AS WINDS ALOFT WEAKEN. CURRENT GRIDS IN GOOD
SHAPE WITH ONLY A FEW MINOR CHANGES MADE. MAIN UPPER JET REMAINS
WELL NORTH THROUGH EARLY NEXT WEEK...WITH NEXT UPPER TROUGH
PASSING VERY FAR TO THE NORTH OF THE AREA LATE MONDAY INTO
TUESDAY. GFS SUGGESTS A LITTLE MORE COLD AIR WILL DROP SOUTH
ACROSS THE AREA WITH THIS WAVE VERSUS THE ONE ON SATURDAY...WITH A
COOL DOWN TOWARD SEASONAL TEMPS BY WEDNESDAY. STILL LOOKS DRY
THROUGH THE PERIOD.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR COZ221-COZ222-COZ224-COZ225-COZ226-COZ227-COZ228-
COZ229-COZ230-COZ231-COZ232-COZ233-COZ234-COZ235-COZ236-COZ237.

&&

44/10
Hazardous weather outlook, Apr 12, 6:30 AM MDT, 20 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
630 AM MDT WED APR 12 2006

COZ058>089-093>099-131230-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
630 AM MDT WED APR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND
EVENING OVER MAINLY THE CENTRAL AND SOUTHWEST MOUNTAINS. FRIDAY
EVENING SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE
EASTERN MOUNTAINS AND THE SAN LUIS VALLEY. FRIDAY NIGHT AND
SATURDAY THERE WILL ALSO BE THE CHANCE FOR A FEW INCHES OF SNOW
ACCUMULATION OVER THE CENTRAL AND SOUTHWEST MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Red Flag Warnings in Colorado, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.